# SDR ASMF201303016

- Difficulty date: January 29, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 27,108 hours, 14,539 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, A HYDRAULIC LEAK WAS DETECTED ON HYDRAULIC SYSTEM B.  MX PERSONNEL DETECTED A NIPPLE PACKING DAMAGE ON FILTERS MODULE, THE PACKING WAS REPLACED IAW AMM 29-11-00, TESTED CORRECT.
